- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 395368, 11 pages
Asymptotic Behavior of Higher-Order Quasilinear Neutral Differential Equations
1Qingdao Technological University, Feixian, Shandong 273400, China
2Department of Mathematical Sciences, University of Agder, P.O. Box 422, 4604 Kristiansand, Norway
Received 29 September 2013; Accepted 17 November 2013; Published 19 January 2014
Academic Editor: Josef Diblik
Copyright © 2014 Tongxing Li and Yuriy V. Rogovchenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Tongxing Li, and Yuriy V. Rogovchenko, “Oscillatory Behavior of Second-Order Nonlinear Neutral Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014.
- Ruba Al-Hamouri, and Ali Zein, “Oscillation Criteria for Certain Even Order Neutral Delay Differential Equations,” International Journal of Differential Equations, vol. 2014, pp. 1–5, 2014.
- Tongxing Li, and Yuriy V. Rogovchenko, “Oscillation Theorems for Second-Order Nonlinear Neutral Delay Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014.